# SDR DLL15980250

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1181
- Engine: Rroyce RB211524B4
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: RB211524B4I
- Condition: Ruptured
- Location: Nr 2 Engine
- Part time: 59,648 hours
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: C, D

## Discrepancy

A/C REJECTED T/O DUE TO C-SYS LOST.  FOUND NR 2 ENG RT HYD PUMP PRESS LINE BAD.  REPLACED SAME,   GROUND OPS NORMAL.
